# SDR DL72S992133

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 73,770 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AS POWER WAS INCREASING TO TAKEOFF SETTING NR 2 ENGINE HAD A HARD COMPRESSOR STALL.  A HEAVY VIBRATION AND RUMBLING NOISE WAS HEARD/FELT FROM NR 2 ENGINE.  MAXIMUM CROSSWIND WAS LESS THAN 3 KTS.  REPLACED NR 2 ENGINE.
